Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    Terinox's Avatar
    Terinox is offline The One & Only
    Join Date
    Nov 2001
    Location
    Canada
    Posts
    5,013

    Sustanon and side affects?

    Alright, well I've heard of the "sus flu" and all, but what exactly happens? Does it differ from person to person?!?

    I'm in my second week of Kirachi Sustanon 750mg a week. I take my shots M/W/F always late around midnight! And, the following day I sometimes feel weird.

    Example, I did my shot Monday, 1am or so. I went to sleep, woke up, went to the gym and had a great chest workout. But when I got home my lower back started hurting for no reason. Is this a possible side effect. I have noticed that this happened last week too, about 12-24 hours or so AFTER my shot. I have also gotten slight headaches, which come and go. Not really a feverish flu type of thing. My temperature did go a bit up end of last week.

    So what's the deal? Let me know!

    Thnx,
    T.

  2. #2
    MDMA's Avatar
    MDMA is offline Banned
    Join Date
    Dec 2002
    Location
    Talk to my Lawyer
    Posts
    337
    hmm... others may disagree with me here, but that doesn't sound like sust flu to me bro. Sust flu will actually give you flu type symptoms. Lower back sounds like the pumps you get from Prop/Dbol . I once was doing 200mg Prop ED and 50mg Dbol and my lower back pumps were crazy, and uncomfortable to say the least.

    Headache/temp might be symptoms of sust flu though.

    I know this is your thread, but just curious if anyone knows if antibiotics are an effective cure to sust flu? Good luCk on this one bro.

  3. #3
    mammoth's Avatar
    mammoth is offline Member
    Join Date
    Jan 2003
    Location
    Georgia @ 6'8"/290lbs
    Posts
    975
    I have noticed that I will recruit extra muscles (cheat) without even knowing while cycling. In that intense moment of a lift I would sometimes literally zone out. There has been many days that I have come home from a workout and been simply sore all over from the added intensity. I know some people wil say that it is poor form, but I do it on a sub-concious level. Also, to back what MDMA said, I don't think it was the sust flu. I have had the sust flu and it feels like a 24hour flu type deal. I only get it at the beginning though. I truly think that you probably just used some extra muscles in your workout and didn't even realize it. Just my .02!!

  4. #4
    Terinox's Avatar
    Terinox is offline The One & Only
    Join Date
    Nov 2001
    Location
    Canada
    Posts
    5,013
    Originally posted by mammoth
    I have noticed that I will recruit extra muscles (cheat) without even knowing while cycling. In that intense moment of a lift I would sometimes literally zone out. There has been many days that I have come home from a workout and been simply sore all over from the added intensity. I know some people wil say that it is poor form, but I do it on a sub-concious level. Also, to back what MDMA said, I don't think it was the sust flu. I have had the sust flu and it feels like a 24hour flu type deal. I only get it at the beginning though. I truly think that you probably just used some extra muscles in your workout and didn't even realize it. Just my .02!!
    Good info guys thanks.

    Mammoth, you make a great point here. Highly possible. It very well could be the case. Could be ass simple as seeing a hot chick walk buy and lose some concentration. After all, only takes a rep or two doing something wrong. I will keep this in mind

  5. #5
    calidude's Avatar
    calidude is offline Senior Member
    Join Date
    Feb 2002
    Location
    LAS VEGAS, NV
    Posts
    1,267

    hot chick :)

    Originally posted by Terinox


    Could be ass simple as seeing a hot chick walk buy and lose some concentration.
    I really hate when that happens

  6. #6
    painintheazz's Avatar
    painintheazz is offline Anabolic Member
    Join Date
    Dec 2002
    Location
    Boston area
    Posts
    3,352

    Re: hot chick :)

    Originally posted by calidude


    I really hate when that happens
    Me too, I get all confused and whatnot.

    Pain

  7. #7
    freakzilla's Avatar
    freakzilla is offline New Member
    Join Date
    Jan 2003
    Location
    east coast
    Posts
    36
    could also be a slight case of elevated blood pressure, from the different test esters, are you using any ancillaries

  8. #8
    Terinox's Avatar
    Terinox is offline The One & Only
    Join Date
    Nov 2001
    Location
    Canada
    Posts
    5,013
    Originally posted by freakzilla
    could also be a slight case of elevated blood pressure, from the different test esters, are you using any ancillaries
    I do not know what "ancillaries" are, so I'm going to say no

  9. #9
    freakzilla's Avatar
    freakzilla is offline New Member
    Join Date
    Jan 2003
    Location
    east coast
    Posts
    36
    nolvadex /arimidex /proviron you really should have one these on hand during your cycle bro. and clomid for the last four weeks after your last shot to help kickstart natural test production

  10. #10
    jammergsxr's Avatar
    jammergsxr is offline Member
    Join Date
    Feb 2002
    Location
    In a cold dark hole in total isolation.
    Posts
    780
    We call those anti-E's Bro,Yes Terinox has full knowledge of these and you start clomid therapy 2 weeks after your last injection for a test cycle.

  11. #11
    pumpseeker's Avatar
    pumpseeker is offline Senior Member
    Join Date
    Aug 2002
    Location
    Maryland
    Posts
    1,541
    My buddy took "Super Test" sustanon from Mexico and got sust flu. I wonder if this happens as a result of dirty lab conditions.

    I'll be taking infar sustanon amps from Holland (far better quality) very soon. I hope to avoid this.

  12. #12
    Terinox's Avatar
    Terinox is offline The One & Only
    Join Date
    Nov 2001
    Location
    Canada
    Posts
    5,013
    Originally posted by jammergsxr
    We call those anti-E's Bro,Yes Terinox has full knowledge of these and you start clomid therapy 2 weeks after your last injection for a test cycle.
    Hehe, thnx bro, didn't know they were the same thing

    Yes I have Nolvadex and Clomid, don't need the Nolva yet, so I'm not using it. And Clomid, I will be taking 3 weeks after my last shot of Sustanon (will also be doing about 6 weeks of Winny 50mg/day)

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •